COVID and acne medication turn woman’s lips black: video

0
35
COVID and acne medication turn woman's lips black: video

A Nebraska woman has gone viral for posting a video of what she said was a bizarre COVID side effect that made her lips look like something out of “The Walking Dead.”

Avery Anderson said the coronavirus and Accutane acne medication combined to turn her lips into a sore-covered, crusty black mess.

“I always knew that I was gonna be famous, I always knew,” Anderson said in a post warning others of the condition.

“But for this? Yo! Yo!,” she adds, covering her face with her hands.

Not only did she have to deal with the issue – but some apparently brutal comments on a video showing her visit to the emergency room that has been viewed more than 3.5 million times.

“And you guys are so ruthless, too,” she said. “No, I did not kiss a barbecue grill!”

Avery Anderson said the coronavirus and Accutane acne medication combined to turn her lips into a sore-covered, crusty black mess.
Avery Anderson said COVID-19 and Accutane acne medication combined to turn her lips into a black mess.
TikTok

Anderson said she takes anti-acne medication that dried out and cracked her lips, and she claimed doctors found that the coronavirus caused her condition.

“It’s COVID that manifested in my mouth because of the cracks in my lips so be careful because it’s disgusting,” she warned her followers.

She shared a photo of her condition early on, with her lips covered in yellowish marks and said she was wrongly diagnosed with a bacterial infection.

As it worsened, she visited the ER in the first video on her problem that was widely shared.

Her follow-up video on the explanation on what the cause was netted another 760,000 views.

Source link